Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Suffered acute psychosis. Having relapses. On loxapine succinate and paroxetine. Feeling self pity. Need suggestions for a better life

suffered from acute psychosis in 2005. Couple of relapses in 2007 and 2008. Currently on Loxapine Succinate 10mg and Paroxetine 25mg. I would like to know about my own moods and describe it to my psychiatrist. I would like to know how to analyze our own moods in a proper way, so that I can tell my psychiatrist exactly how I feel. I have the feeling that I shouldn't have got this illness. Even though I studied M.S in USA I did not get the right job I wanted in India. I often feel that I should not have landed in USA for my MS as I got this mental illlness after my return. It is a irreversible mistake.I know I can't reverse the past but deep down I have self pity. Getting delayed in marriage due to the illness. Loxapine is not a antipsychotic prescribed widely but my psychiatrist says it works for you. don't want to change medicine as I know the proverb"Known devil better than unknown angel".Tell me some ways to find peace and be happy.
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
welcome to Healthcare Magic.

Recurrent psychotic episodes occur in Schizophrenia, recurrent ATPD or Bipolar disorder. All are severe and chronic psychiatric condition which frequently associated with socio-occupational dysfunction.

Final treatment depend depend on the diagnosis of your problem. It is better to get evaluated by nearby psychiatrist, as you will require long term treatment. If you are tolerating Loxapine well then do not stop it till you get evaluated by psychiatrist.

Now a days several new drugs available to treat psychological problems with better effect and lessor side effects. After evaluation, your psychiatrist can plan to shift you on new medicines.

Wish you all the best.

Dr Ashish Kumar Mittal
Answered: Sat, 27 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor